On the bivariate Kummer-beta type IV distribution
dc.contributor.author | Jacobs, Rianne | |
dc.contributor.author | Bekker, Andriette, 1958- | |
dc.contributor.author | Human, Schalk William | |
dc.contributor.email | schalk.human@up.ac.za | en_ZA |
dc.date.accessioned | 2017-01-17T06:33:25Z | |
dc.date.available | 2017-01-17T06:33:25Z | |
dc.date.issued | 2012 | |
dc.description.abstract | In this paper the non-central bivariate Kummer-beta type IV distribution is introduced and derived via the Laplace transform of the non-central bivariate beta distribution by Gupta et al. (2009). We focus on and discuss the central bivariate Kummer-beta type IV distribution; this distribution is a special case of the non-central bivariate Kummer-beta type IV distribution and extends the popular Jones’ bivariate beta distribution. The probability density functions of the product and the ratio of the components of the central bivariate Kummer-beta type IV distribution are also derived and we provide tabulations of the associated lower percentage points as well as some upper percentage points that are useful in reliability. | en_ZA |
dc.description.department | Statistics | en_ZA |
dc.description.sponsorship | National Research Foundation, South Africa | en_ZA |
dc.description.uri | http://www.tandfonline.com/loi/lsta20 | en_ZA |
dc.identifier.citation | R. Jacobs , A. Bekker & S.W. Human (2012) On the Bivariate Kummer-Beta Type IV Distribution, Communications in Statistics - Theory and Methods, 41:18, 3339-3354,DOI: 10.1080/03610926.2011.560737. | en_ZA |
dc.identifier.issn | 0361-0926 (print) | |
dc.identifier.issn | 1532-415X (online) | |
dc.identifier.other | http://www.tandfonline.com/loi/lsta20 | |
dc.identifier.uri | http://hdl.handle.net/2263/58531 | |
dc.language.iso | en | en_ZA |
dc.publisher | Routledge | en_ZA |
dc.rights | © Taylor and Francis LLC. This is an electronic version of an article published in Communications in Statistics Theory and Methods, vol. 41, no. 18, pp. 3339-3354, 2012. doi : 10.1080/03610926.2011.560737. Communications in Statistics Theory and Methods is available online at : http://www.tandfonline.comloi/lsta20. | en_ZA |
dc.subject | Bivariate Kummer-beta type IV distribution | en_ZA |
dc.subject | Confluent hypergeometric function | en_ZA |
dc.subject | Confluent hypergeometric series of two variables | en_ZA |
dc.subject | Gauss hypergeometric function | en_ZA |
dc.subject | Laplace transform | en_ZA |
dc.subject | Meijer’s G-function | en_ZA |
dc.subject | Mellin transform | en_ZA |
dc.subject | Percentage points | en_ZA |
dc.subject | Percentiles | en_ZA |
dc.subject | Product | en_ZA |
dc.subject | Ratio | en_ZA |
dc.title | On the bivariate Kummer-beta type IV distribution | en_ZA |
dc.type | Postprint Article | en_ZA |